×

Degenerate series representations of the universal covering group of SU(2,2). (English) Zbl 0415.22012


MSC:

22E45 Representations of Lie and linear algebraic groups over real fields: analytic methods
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Gross, K. I.; Holman, W. J.; Kunze, R. A., The generalized gamma function, new Hardy spaces and representations of holomorphic type for the conformal group, Bull. Amer. Math. Soc., 83, 3, 412-415 (1977) · Zbl 0349.22007
[2] Hecht, H.; Schmid, W., A proof of Blattner’s conjecture, Invent. Math., 31, 129-154 (1975) · Zbl 0319.22012
[3] Langlands, R., On the classification of irreducible reprzsentations of real algebraic groups, (mimeographed notes (1973), Institute for Advanced Study) · Zbl 0741.22009
[4] Magnus, W.; Oberhettinger, F.; Soni, R. P., Formulas and Theorems for the Special Functions of Mathematical Physics (1966), Springer-Verlag: Springer-Verlag New York/Berlin · Zbl 0143.08502
[5] Plesner-Jacobson, H.; Vergne, M., Wave and Dirac operators and representations of the conformal group, J. Functional Analysis, 24, 52-106 (1977) · Zbl 0361.22012
[6] Rossi, H.; Vergne, M., Analytic continuation of holomorphic discrete series of a semisimple Lie group, Acta Math., 136, 1-59 (1976) · Zbl 0356.32020
[7] Schiffman, G., Intégrales d’entrelacement et fonctions de Whittaker, Bull. Soc. Math. France, 99, 3-72 (1971) · Zbl 0223.22017
[8] Sally, P., Analytic continuation of the irreducible unitary representations of the universal covering group of \(SL (2, R)\), Mem. Amer. Math. Soc., 69 (1967) · Zbl 0157.20702
[9] Speh, B.; Vogan, D., A reducibility criterion for generalized principal series, (Proc. Nat. Acad. Sci. USA, 74 (1977)), 5252 · Zbl 0367.22015
[10] B. Speh and D. Vogan; B. Speh and D. Vogan · Zbl 0457.22011
[11] Vogan, D., Lie Algebra Cohomology and the Representations of Semisimple Lie Groups, (Thesis (1976), M. I. T)
[12] Warner, G., Harmonic Analysis on Semisimple Lie Groups, I. II. (1972), Springer-Verlag: Springer-Verlag New York/Berlin · Zbl 0265.22021
[13] Zuckerman, G., Tensorproducts of finite and infinite dimensional representations of semisimple Lie groups, Ann. Math., 106, 295-309 (1977) · Zbl 0384.22004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.